Please use this identifier to cite or link to this item:
Scopus Web of ScienceĀ® Altmetric
Type: Journal article
Title: Local bifurcation control in a rotor-magnetic bearing system
Author: Ji, J.
Hansen, C.
Citation: International Journal of Bifurcation and Chaos, 2003; 13(4):951-956
Publisher: World Scientific Publ Co Pte Ltd
Issue Date: 2003
ISSN: 0218-1274
Statement of
J. C. Ji and Colin H. Hansen
Abstract: Linear-plus-nonlinear feedback control is used to stabilize Hopf bifurcation in a rotor-magnetic bearing system, for which the linearized system possesses a double zero eigenvalues. The addition of nonlinear (quadratic) terms to the original linear feedback control formulation is used to modify the coefficients of the nonlinear terms in the reduced normal forms. It is found that feedback control incorporating certain quadratic terms renders the Hopf bifurcation supercritical. Finally, illustrative examples are given to verify the analytical results.
Keywords: bifurcation control; codimension two bifurcation; nonlinear feedback control; Hopf bifurcation; magnetic bearing system
RMID: 0020030596
DOI: 10.1142/S0218127403007060
Appears in Collections:Mechanical Engineering publications
Environment Institute publications

Files in This Item:
There are no files associated with this item.

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.